# SDR SWIA202054392

- Difficulty date: October 16, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILERON HINGE BOLTS HAVE CORRODED NUTS (3 EA) AT THE OUTBOARD, CENTER AND INBOARD LOCATIONS.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED HARDWARE, IAW CRJ200 AMM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
